MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863385-56
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A quarterly summary report and is being resubmitted per fda request.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during unpacking.One suture was missing.No known impact or consequence to patient.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted a missing pair of sutures and needles.Samples were forwarded to engineering for further evaluation of a missing pair of sutures and needles.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an assembly error was identified during product analysis.The root cause of the observed condition of incorrect needle quantity was assigned to manpower.Due to the fact that personnel involved in the manufacturing process of this lot were properly trained and knew how to perform the task; however, they may have a lack of attention/application skipping the procedure step during the assembly process and inadvertently miss one unit prior to winding the sutures into the retainer.The product analysis established a relationship between a device failure and the reported incident of incorrect needle quantity.The root cause of the observed condition was determined to be a result of a manufacturing error and recertification and a corrective action have been implemented to prevent this condition from recurring.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6814120
Report Number9612501-2017-06005
Device Sequence Number16391804
Product Code GAT
UDI-Device Identifier10884521062894
UDI-Public10884521062894
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number88863385-56
Device Catalogue Number88863385-56
Device Lot NumberD6C1679X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2017
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by Manufacturer01/23/2018
02/12/2018
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date02/08/2018
02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1